Publication
Title
Rational reflection coefficients in inverse scattering for a Dirac system
Author
Abstract
Language
English
Source (journal)
Inverse problems. - Bristol
Publication
Bristol : 1999
ISSN
0266-5611
Volume/pages
15:1(1999), p. 241-251
ISI
000078856300023
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 02.07.2018
To cite this reference